# SDR 0203926739

- Difficulty date: December 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 59,496 hours, 13,172 cycles
- Engine: Pwa JT9D*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AN ELECTRICAL FUME FOLLOWED BY A PUFF OF SMOKE EMITTED FROM THE FLIGHT DECK. AIRCRAFT DECLARED AN EMERGENCY, RETURNED AND LANDED WITHOUT INCIDENT. REPLACED WINDOW HEAT CONTROLLER, TERMINAL BLOCK HARDWARE AND CLEANED UPPER WINDOW ELECTRICAL CONNECTOR. OPERATIONL CHECKS GOOD.
